On some arithmetical results in the geometry of numbers
Compositio Mathematica, Volume 1 (1935), p. 248-253
@article{CM_1935__1__248_0,
     author = {Mordell, L. J.},
     title = {On some arithmetical results in the geometry of numbers},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {248-253},
     zbl = {0009.15303},
     language = {en},
     url = {http://www.numdam.org/item/CM_1935__1__248_0}
}
Mordell, L. J. On some arithmetical results in the geometry of numbers. Compositio Mathematica, Volume 1 (1935) pp. 248-253. http://www.numdam.org/item/CM_1935__1__248_0/